# SDR COMA9610238

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Condition: Not Secured
- Location: Fuel Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR WARNING LIGHT CAME ON AFTER TAKEOFF.  SECURED SINGLE POINT FUEL SERVICE DOOR.
